Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am Hyper Tension Patient for the past 10 years. Recently, though I am taking normal food, I am feeling burning sensation of entire mouth, because of it unable to take sufficient food. Presently the following medicines I am taking regularly for Hypertension as well as for body strength, - Metlor XR-50 daily one -Calcigard Retard 10 Daily Two ( Morning and evening one Tablet) -Lycogran Vitamin & Mineral Capsule Daily Once -Zecol 40 (Calcium Citrate Malate, Vitamin D and Isoflavone Tablet - Daily once My Age 63 years and I feel that the taste buds on the tongue might have reduced. Kindly suggest me How I can overcome this problem and suggest me medicine for the same.

5 Doctors Answered
Consult your physician from whom you are taking medicines.
2 people found this helpful
Visit a dentist for proper checkup. Or you may consult me.
You found this helpful
Whats your hemoglobin status? do you have enough salive or your mouth remains dry most of the times
You found this helpful
Burning sensation of mouth is of many reasons presently I can suggest a mouth wash like tantum which should be diluted with water , rinse before half an hour of ur meal it becomes numb and u can eat, there is nothing like taste buds reduction and visit a dentist for complete diagnosis.
1 person found this helpful
It is an aging problem, accept it.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.